# SDR C2XA01BT067

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- Aircraft time: 25,324 hours, 26,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 44
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV---CO3014, DURING LINE CHECK AND WEEKLY CHECK MAINTENANCE FOUND RIGHTHAND AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHTHAND AFT EMERGENCY LIGHT BULP IAW ATR42 STANDARD PRACTICES.
